Pharmaspire
× About the Journal Scope of the Journal SPER Publications Editorial Board Abstracting and Indexing Articles in Press Current Issue Archives Submit Article Author Guidelines Advertise Join as Reviewer Contact Editorial Policies and Peer Review Process Journal Policies Publishing Ethics
[An Official Publication of ISF College of Pharmacy, Moga]


 

Case Report
Year : 2018   |  Volume : 10  |  Issue : 4  |  Page : 164-166

Diclofenac-induced hypersensitivity reaction in a patient suffering from rheumatoid arthritis: A case report

Hypersensitivity reactions against nonsteroidal anti-inflammatory drugs like diclofenac (DF) can manifest as Type-I-like allergic reactions including systemic anaphylaxis. Angioedema is a transient subcutaneous or submucosal swelling that is non-pitting when pressure is applied. This case report was collected in the outpatient department of the tertiary care hospital in Punjab. This included a female patient who was having a hypersensitivity reaction on administering drug DF. The patient was diagnosed with drug-induced angioedema of the arm and was asked to discontinue the drug. Complete remission was seen after 1 week of discontinuing the medication.
[]*
Print this article     Email this article

 

Contact SPER Publications


SPER Publications and Solutions Pvt. Ltd.

#730, Tower B, i-Thum IT Park,
Sector 62, Noida,
Uttar Pradesh 201301 [Delhi-NCR] India
Phone: +91-930-190-7999 / +91-120-410-0035
E-mail: journals@sperpublications.com
Website: www.sperpublications.com